# SDR CALA0700312

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 57,153 hours, 29,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN FLOORBEAM HAD CORROSION EXTENDING UNDER FLOOR MOUNT AT STA 946, LBL 13.  THE UPPER FLANGE I-BEAM WAS REMOVED AND REPLACED FROM RBL 35 TO LBL 35 IAW SRM 53-00-51, FIGURE 201.
